# SDR FL84656

- Difficulty date: February 22, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N234CE
- Make and model: Piper PA-31-350
- Aircraft serial: 318052203
- Engine: Lyc TIO540*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seat
- Part number: LW19042
- Condition: Misrepaired
- Location: Cylinder Nr1
- Part time: 1,173 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE VALVE AND SEAT,  CYLINDER NR 1 NOT SEALING.  APPEARS THAT VALVE SEAT AND / OR VALVE WERE IMPROPERLY GROUND.  THIS PATTERN IS NOT CONSISTANT AROUND CIRCUMFERENCE OF VALVE.  ONE SECTION OF SEAT (APPROX .7500 INCH)APPEARS TO HAVE ON CONTACT WITH VALVE.
